# SDR EOO2002F00002

- Difficulty date: February 19, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: A23038218
- Condition: Cracked
- Location: Nr1 Turbine
- Part time: 1,462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTED THE NR 1 NOZZLE WAS FOUND TO BE BURNED AND CRACKED IN A (T) SHAPE AT THE 12:00 (APPROX) POSITION.  THE ODD THING HERE IS ON THE ENGINE AS INSTALLED IN THE HELICOPTER THE NORMAL STARTING POINT FOR THIS KIND OF DAMAGE IS APPROX AT THE 3:00 POSITION.  THIS IS A PMA NOZZLE.  UNIT REMOVED AND SENT FOR REPAIR.
